Automorphisms for the logarithmic product of positive semidefinite operators

Gregor Dolinar, Lajos Molnár

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this article we consider the set of all positive semidefinite linear operators on a finite-dimensional complex Hilbert space equipped with the so-called logarithmic product. We describe the general form of all automorphisms of this structure which are continuous at 0.

Original languageEnglish
Pages (from-to)161-169
Number of pages9
JournalLinear and Multilinear Algebra
Volume61
Issue number2
DOIs
Publication statusPublished - Feb 1 2013

    Fingerprint

Keywords

  • automorphisms
  • logarithmic product
  • positive semidefinite operators

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this